# SDR C2XA01TY199

- Difficulty date: December 14, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Aircraft time: 3,097 hours, 2,942 cycles
- Engine: Allsn AE3007A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Part number: 14575033007
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED INSPECTION THE RIGHT HAND ENGINE AIR INLET WAS FOUND TO HAVE TWO NICKS ON THE ACOUSTIC PERFORATED INNER SKIN.  MAINTENANCE REWORKED THE NICKS (BLEND-OUT) IAW EMB-135 SRM 54-20-01 AND EMBRAER GST 3879/01, THE REPAIR WAS FOUND TO BE SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
